# SDR FDEA202109142700

- Difficulty date: September 14, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: AEA73255
- Part serial: NA
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: AT THE TIME OF AGING AIRCRAFT RECORDS REVIEW, A SEAT TRACK   REPAIR AT STA. 1269-1329, LBL27 WAS FOUND.(W.O 79052 N00043 AND WRI 25501425 SEQ.173).   RII WAS NOT BOUGHT BACK ON NR N00043 AND JPF ITEMS ON SEQ 173 THAT SHOULD BE RII   ARE MARKED (N/A). REPAIR REQUIRES REWORK. REMOVED EXISTING SEAT TRACK SPLICE REPAIR  AND INSTALLED NEW REPAIR OF SEAT   TRACK AT STATION 1269-1329 LBL 27 AS PER MD-11 SRM 53-00-52-2R FIGURE 201/REPAIR 1.     "MAJOR REPAIR"
